# SDR UPS99830503

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 58004713
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE LONGERON 30R SPLICE FITTING AT FS 640 TO 660 IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-1-20D.
